# SDR ASAA2016032316215

- Difficulty date: March 23, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,650 hours, 31,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458078
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED IN RADIUS AT STR 14 RT AT BS 277.  ACFT GROUNDED. R & R INTERCOSTAL IAW SRM 51-40-02-0G-0.
